i have been taking tramadol for almost 2 years now. I suffer from fibromyalgia pain, and i thought when i first started this that it was a non- narcotic and it would be safe or safer to take. Well a while back i decided that i wanted to stop taking this and all other medication for that matter- but when i started to feel the withdrawals- i couldnt handle it. It wasnt just the amount of pain my body was experiencing, but the depression and pure exhaustion. I couldnt do anything but cry and have panic attacks.
I still can't get over the fact that this medication got approved by the FDA as a non opiate. You came to the right place for support. You are definitely not the only one going through this. Do you still see the doctor who prescribed them in the first place? If so, make an appointment to see him and let him know what these meds did to you! I would be pissed. Sorry, but I would be! If you see a different doctor, get in there ASAP! Tell him/her exactly what you typed out in this support group. You need to get on some type of anti-depressant and/or mood stabilizer. I really feel bad for what you are going through. Be proactive and go get that help you need. Read up on the side effects of Tramodol, depression, anxiety, and panic attacks. Go to the doctor armed with information. Print out info from online sites. Write down your concerns and questions before you go in. Don't let them make you feel pushed. They work for YOU.
I don't mean to sound so bold but I get a little angry when I hear about doctors who prescribe meds they know nothing about. Get your thoughts together and take some comfort in knowing you are not alone. So many people here are supportive and understanding. I wish you all the luck and keep your chin up! It WILL get better.
hi, if all the people who were tricked into thinking that tramadol was safe started a class action law suite the company that made that stuff would go under. i know this doesn't help you right now but its the only thing that i could think of that christine did't say her answer was right on the money...
Hi, Tramadol has SSRI (antidepressant) properties, so while you are taking it you will feel good. If you decide to discontinue use/taper off it, you can feel depressed, sometimes severely so. Your doctor may want to prescribe an antidepressant to deal with the symptoms. You shouldn't combine antidepressants with Tramadol however because you could contract a rare but serious condition known as Serotonin syndrome. Are you planning to continue with Tramadol or are you considering stopping the medication?
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Apr 2010 • 1 answer
Posted 21 Jun 2015 • 3 answers
Posted 23 Sep 2016 • 0 answers
Has there been a ban on tramadol AN 627 in the past month? I can not find a drug store in the whole?
Posted 3 Jul 2017 • 1 answer
Posted 1 day 18 hours ago • 0 answers